# SDR 2010FA0000702

- Difficulty date: July 6, 2010
- Submitted: July 7, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FWD OF FRAME 12 AT BL 0 RT SIDE OF BUTT SPLICE HAS CORROSION OUTSIDE OF SRM LIMITS. (LEVEL II)  REMOVED CORROSION IAW ATR 72 SRM 51-21-42 REV 77.  CUT OUT DAMAGED SECTION OF SKIN REF ATR 72 SRM 53-11-00 FIG 401 REV 77.  FABRICATED DOUBLER & FILLER AND INSTALLED IAW ATR 72 SRM.
